Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sg76014

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sg76014

  • Rank
    New Member

Recent Profile Visitors

427 profile views
  1. 5th week update...now have started Claravis 60mg a day. Right now I am feeling the same no major side effects. Still have my extreme peeling chapped lips. I have to keep the chap stick in hand at all times seems soon as I apply it, it drys right up. My chin area is not dry anymore still the same wash my face with my cetaphil once daily and moisturize once daily. My eyes are not dry anymore as well so still so far so good!
  2. 4th week update...feeling great no side effects just the typical dry chap lips and drying skin on my face. Went for my first month checkup yesterday and it went well. Derm said she does see improvement and in the same sentence stated that she will be upping my dose from 40mg to 60mg taking two 30mg pills a day. I feel fine now hoping this increase in dosage does not cause me to get any crazy side effects since I am just fine with the dose I am currently on now. I guess the doctor knows best huh
  3. My skin is doing great controlling the breakouts, but it is starting to get very dry. I hope I am lucky to not get any bad side effects. So far so good.
  4. INVITING YOU TO MY JOURNEY WITH ACCUTANE...I AM 32 YEARS OLD WITH MODEREATE ACNE STARTED OUT WITH SEVERE ACNE AND THROUGH TACKLING WITH ALL THE CREAMS AND 3 STEP SYSTEMS OUT THERE I JUST CANNOT GET RID OF IT. THROUGH NUMEROUS VISITS WITH MY DERMATOLOGIST SHE HAS FINALLY GAVE IN AND PRESCRIBED THE ACCUTANRE FOR ME..YAY!! TRUTH IS TO GET TO THE MODERATE STAGE THAT I AM IN NOW I JUST STOPPED WITH ALL THE CREAMS AND ANTIBOITICS. I WENT STRICTLY CLEANSING MY FACE WITH CETEPHIL DAILY CLEANSER AND MOIS
×